# SDR DALA1228156818

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 400 S5-7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 400, STR 5L TO 7L MISREPAIRED.  REPAIRED IAW ERA 502651-14 REV ORIG.
